MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL MRI; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL MRI; No Match
Model Number LPA1200M/58
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but was not received.
 
Event or Problem Description
It was reported that the patient presented remotely via (b)(6).Upon review of the transmission, the right ventricular (rv) lead demonstrated noise.The patient was brought into the clinic, and the rv lead was explanted.The patient was stable.

Brand Name
TENDRIL MRI
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25647420
Report Number2017865-2026-13320
Device Sequence Number9750134
Product Code NVN
UDI-Device Identifier05414734504638
UDI-Public(01)05414734504638(10)P000027645(17)190331
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberLPA1200M/58
Device Lot NumberP000027645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown